CureZone   Log On   Join
Re: Fatigue & Drowsiness after taking EFA's
 
Palaecro Views: 7,355
Published: 12 years ago
 
This is a reply to # 1,458,973

Re: Fatigue & Drowsiness after taking EFA's


I'm in the same boat as you my friend. I used to take EFAs daily for years. Had a major health crash almost 2 years ago and only recently have I begun to feel normal again. One thing I still notice is that oils of any kind drain my energy like nothing else.

Now I have had issues with adrenal distress my entire life so part of it is the fact that some days depending on various factors ie. air quality, quality of sleep, nutrition from previous day. My energy level overall is much more fragile.

But getting to the point I believe the reason for this fatigue is primarily due to the amount of work your body has to do in order to break down fats, and should the fats be consumed with any other foods then it's even worse. In addition to which people with toxic or weakened liver function also have issues with oil digestion for this reason which can cause fatigue in of itself.

I had considered that an allergy could have been developed to these oils, which could be a possibility in your case. But more than likely it's a combination of already weakened adrenals with sub-par liver function which is causing the fatigue after consuming the oils.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.562 sec, (1)